# SDR DALA2015111006862

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 76,937 hours, 35,503 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURNBACK AFTER TAKEOFF DUE TO AN EICAS MESSAGE OF GEAR DISAGREE AFTER RAISING THE LANDING GEAR HANDLE.  THE LT GEAR STAYED DOWN AND INDICATED GREEN.  THE CREW LOWERED GEAR HANDLE AND RECEIVED A NORMAL GEAR DOWN INDICATIONS. T/S IAW FIM 32-30-00-815-818.  REPLACED LT DOOR-OPERATED GEAR SEQUENCE VALVE IAW AMM 32-30-05.  OPS CHECK WAS GOOD.
